# SDR AALA20151021012

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 46,107 hours, 22,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 599360215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, EXTENSIVE CORROSION WAS FOUND COMMON TO THE INTERNAL DOUBLER AT THE AFT LAVATORY SERVICE PAN.  CORROSION WAS REMOVED IAW SRM & AREA BEYOND ALLOWABLE LIMITS WERE CUT OUT.  A TITANIUM REPAIR DOUBLER WAS INSTALLED TO RESTORE STRUCTURAL STRENGTH IAW EA 255445.
